# SDR SWAA2014101432929

- Difficulty date: September 15, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 76,149 hours, 65,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517685517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED AT BS 348.2 BETWEEN STRINGER 16L TO 17L.  REPAIRED CHORD IAW EO & EA.
